# SDR FDEA202202060231

- Difficulty date: February 6, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE OUTBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - FLAP SIDE OUTBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG   HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-52-04. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-52-04. AND EA .#1-  5750-T0366833 P1 STEP 2A AND STEP 2. TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-LH   WING -OUTBD FLAP -OUTBD HINGE (FLAP SIDE)-CORROSION REPAIR. REPAIR CLASSIFIED AS   MINOR PER GMM6-2-100.
